MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P 01.18.413 AMISTEM-P LAT STEM SIZE 3; HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P 01.18.413 AMISTEM-P LAT STEM SIZE 3; HIP STEM
Model Number 01.18.413
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 4 days after the primary surgery, the surgeon wanted to revise the patient because he was not satisfied by the way he initially implanted implants during the primary.The surgeon revised all components and the surgery was completed successfully.No issues were detected with the implants.
 
Additional Manufacturer Narrative
Batch review performed on 06-jun-2023 lot 2010561: (b)(4) items manufactured and released on 03-feb-2021.Expiration date: 2026-01-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Other devices involved: liner: mpact dm 01.26.2858mhc double mobility hc liner 28/dmi (k092265) lot 2242684: (b)(4) items manufactured and released on 17-nov-2022.Expiration date: 2027-11-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Ball heads: mectacer 01.29.203 biolox delta ceramic ball head 12/14 ø 28 size l +3.5 (k112115) lot 173284b: (b)(4) items reworked and released on 18-jan-2023.Expiration date: 2027-12-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Cup: mpact 01.32.158mb double mobility acetabular shell ø58 (k143453) lot 2111695: (b)(4) items manufactured and released on 21-mar-2022.Expiration date: 2027-03-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
STEM: AMISTEM P 01.18.413 AMISTEM-P LAT STEM SIZE 3
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17077538
Report Number3005180920-2023-00421
Device Sequence Number2250774
Product Code LZO
UDI-Device Identifier07630040720120
UDI-Public07630040720120
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2026
Device Model Number01.18.413
Device Catalogue Number01.18.413
Device Lot Number2010561
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Initial Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale